Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Severe Cold Sensation And Enlarged Prostate While On Metformin?

I am a 51 year old white caucasian male. Type 2 diabetes since 2009, now taking metformin 1000mg per day. 6 tall, 180lbs. Have been experiencing a severe cold sensation/feeling in my groin & hips, with intermittent severe pain in the creavis on each side. 2009 also discovered an enlarged prostate that was to be monitored. Now have deep ache/pain under and around the genitals on each side but is not a constant pain but always does ache while also experiencing low back/hip pain. The cold feeling is mostly when sitting but is becoming increasingly unbearable.
Tue, 5 Jan 2016
Report Abuse
Internal Medicine Specialist 's  Response
HI

Greetings from Dr.Divakara.P

Your symptoms could be due to Urine Infection , Kidney stones or some problems in nerves due to diabetes. Definitely this is not a side effect of Metformin , so continue taking it .

For further evaluation for the cause of your problem , I would recommend you to get Urine Routine test, Ultrasound Abdomen Pelvis scan and a per rectal examination done by a doctor.

Also let me know if your blood sugars are under control or not .

Kindly revert back with the test reports.
Any clarifications feel free to ask .

Regards.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Severe Cold Sensation And Enlarged Prostate While On Metformin?

HI Greetings from Dr.Divakara.P Your symptoms could be due to Urine Infection , Kidney stones or some problems in nerves due to diabetes. Definitely this is not a side effect of Metformin , so continue taking it . For further evaluation for the cause of your problem , I would recommend you to get Urine Routine test, Ultrasound Abdomen Pelvis scan and a per rectal examination done by a doctor. Also let me know if your blood sugars are under control or not . Kindly revert back with the test reports. Any clarifications feel free to ask . Regards.